# SDR YENA2025121001192

- Difficulty date: December 9, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11342
- Aircraft time: 9,921 hours, 1,814 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Decoder/Encoder
- Part number: Z043H0100110
- Part serial: 043H01053290
- Condition: Failed
- Location: Zone 900
- Part time: 9,935 hours, 1,817 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 115, JFK-SFO. (ETOPS)  SMOKE LAV DETECTION FAULT ( CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) 1) CIDS DEU B ); REMOVED AND REPLACED DEU DECODER ENCODER UNIT B (300RH7) IAW AMM 23-73-47.OPS CHK GOOD MDDR CLRD MX-4 UPDATED PLACARD RMVD.
